# SDR DALA2023042703303

- Difficulty date: April 27, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38731
- Aircraft time: 24,579 hours, 11,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2739907) DURING INSPECTION FOUND MAIN CABIN LBL 45 SEAT TRACK HAS SMALL GOUGES ON UPPER SURFACE AT BS 380. DOT 65. REMOVED AND REPLACED MAIN CABIN SEAT TRACK AT LBL 45 IAW B737 SRM 53-00-52-1A AND B737 SRM 51-40-05-0G, SRM 51-40-02-0G.
